Corrected T(q)-Likelihood Estimator in a Generalized Linear Structural Regression Model with Measurement Errors

Authors

  • A. V. Savchenko

Abstract

We study a generalized linear structural regression model with measurement errors. The dispersion parameter is assumed to be known. The corrected T (q) -likelihood estimator for the regression coefficients is constructed. In the case where q depends on the sample size and approaches 1 as the sample size infinitely increases, we establish sufficient conditions or the strong consistency and asymptotic normality of the estimator.

Published

25.12.2014

Issue

Section

Research articles

How to Cite

Savchenko, A. V. “Corrected T(q)-Likelihood Estimator in a Generalized Linear Structural Regression Model With Measurement Errors”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 12, Dec. 2014, pp. 1623–1639, https://umj.imath.kiev.ua/index.php/umj/article/view/2251.